教師資料查詢 | 類別: 期刊論文 | 教師: 鍾惠民 HUIMIN CHUNG (瀏覽個人網頁)

標題:Estimation of Garch models from the autocorrelations of the squares of a process
學年90
學期1
出版(發表)日期2001/11/01
作品名稱Estimation of Garch models from the autocorrelations of the squares of a process
作品名稱(其他語言)
著者Richard T. Baillie; Chung, Huimin
單位
出版者
著錄名稱、卷期、頁數Journal of Time Series Analysis 22(6), pp.631–650
摘要This paper shows how the parameters of a stable GARCH(1, 1) model can be estimated from the autocorrelations of the squared process. Specifically, the method applies a minimum distance estimator (MDE) to the sample autocorrelations of the squared realization. The asymptotic efficiency of the estimator is calculated from using the first g autocorrelations. The estimator can be surprisingly efficient for quite small numbers of autocorrelations and, in some cases, can be more efficient than the quasi maximum likelihood estimator (QMLE). Also, the estimated process can better fit the pattern of observed autocorrelations of squared returns than those from models estimated by maximum likelihood estimation (MLE). The estimator is applied to a series of hourly exchange rate returns, which are extremely non Gaussian.
關鍵字GARCH;autocorrelations;Bartlett's formula;QMLE.
語言英文
ISSN
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!